Polygon plate-cutting with a given order

Research output: Contribution to journalArticle

Abstract

This note is a complement to the paper by Hoeft and Palekar [1] which describes the problem of cutting polygonal shapes from large plates of metal or glass. More specifically, we focus on polynomial time solvability for a number of subproblems of the more general plate-cutting problem. A primary result of this note is the polynomial time solvability for the plalecutting problem with a given order and convex polygons.

Original languageEnglish (US)
Pages (from-to)271-274
Number of pages4
JournalIIE Transactions (Institute of Industrial Engineers)
Volume31
Issue number3
DOIs
Publication statusPublished - 1999

    Fingerprint

ASJC Scopus subject areas

  • Industrial and Manufacturing Engineering

Cite this